Brantford Police assisted Ambulance after three adults overdosed on fentanyl

On Wednesday March 1, 2017 at approximately 9:40 PM Brantford Police Service assisted Brant County Ambulance after three adults overdosed on fentanyl.  Two men, aged 46 and 50 years, and a 39 year old female were taken to hospital to be treated medically.

The Brantford Police Service wants the public to be aware of the extreme dangers the illegal and illicit use of medications.

SIGNS OF AN OVERDOSE

  • Extremely small pupils
  • Discolouration of mouth and nails
  • Severe sleepiness
  • Slow heartbeat
  • Trouble breathing
  • Slow, shallow breathing or snoring
  • Cold, clammy skin
  • Trouble walking or talking

IF YOU SEE ANYONE DISPLAYING THE SIGNS OF AN OVERDOSE

CONTACT 911 RIGHT AWAY!!!

WHAT IS NALOXONE?

  • Naloxone is an emergency medication that reverses the effects of an overdose from opioids such as fentanyl, heroin, methadone, and morphine.
  • You can get a take-home naloxone kit for free, confidentially, from Public Health units and other service organizations throughout Ontario.

BE DRUG SMART

  • If you are going to use, be drug smart
  • Don’t use alone
  • Start with a small amount

• Learn about Naloxone

Add Your Voice

Is there more to this story? We'd like to hear from you about this or any other stories you think we should know about. Contribute your voice on our contribute page.